Zero-Sum Stochastic Games over the Field of Real Algebraic Numbers - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Dynamic Games and Applications Year : 2019

Zero-Sum Stochastic Games over the Field of Real Algebraic Numbers

Abstract

We consider a finite state, finite action, zero-sum stochastic games with data defining the game lying in the ordered field of real algebraic numbers. In both the discounted and the limiting average versions of these games, we prove that the value vector also lies in the same field of real algebraic numbers. Our method supplies finite construction of univariate polynomials whose roots contain these value vectors. In the case where the data of the game are rational, the method also provides a way of checking whether the entries of the value vectors are also rational.
Fichier principal
Vignette du fichier
OrderedField19Dec2018(1).pdf (352.54 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02413402 , version 1 (16-12-2019)

Identifiers

Cite

Konstantin Avrachenkov, Vladimir Ejov, Jerzy Filar, Amir Moghaddam. Zero-Sum Stochastic Games over the Field of Real Algebraic Numbers. Dynamic Games and Applications, 2019, 9 (4), pp.1026-1041. ⟨10.1007/s13235-018-00293-w⟩. ⟨hal-02413402⟩
49 View
126 Download

Altmetric

Share

Gmail Facebook X LinkedIn More